Communications in Mathematical Physics

, Volume 351, Issue 3, pp 959–972

Mode Stability of Self-Similar Wave Maps in Higher Dimensions

Article

DOI: 10.1007/s00220-016-2776-7

Cite this article as:
Costin, O., Donninger, R. & Glogić, I. Commun. Math. Phys. (2017) 351: 959. doi:10.1007/s00220-016-2776-7
  • 42 Downloads

Abstract

We consider co-rotational wave maps from Minkowski space in d + 1 dimensions to the d-sphere. Recently, Bizoń and Biernat found explicit self-similar solutions for each dimension \({d\geq 4}\). We give a rigorous proof for the mode stability of these self-similar wave maps.

Copyright information

© Springer-Verlag Berlin Heidelberg 2016

Authors and Affiliations

  1. 1.Department of MathematicsThe Ohio State UniversityColumbusUSA
  2. 2.Rheinische Friedrich-Wilhelms-Universität Bonn, Mathematisches InstitutBonnGermany
  3. 3.Faculty of MathematicsUniversity of ViennaViennaAustria